MathSciNet Relay Station
MathSciNet bibliographic data
MR856709 65D32
Maeztu, J. I. An estimate of goodness of cubatures for the unit circle in ${\bf R}\sp 2$. Math. Comp. 47 (1986), no. 176, 651–658.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement